Volume 13, Issue 4
Algebraic-Geometry Foundation for Constructing Smooth Interpolants on Curved Sides Element

Z. X. Luo

J. Comp. Math., 13 (1995), pp. 343-350

Preview Full PDF BiBTex 0 377
  • Abstract

The aim of this paper is to lay a algebraic geometry foundation for constructing smoothing interpolants on curved side element. Some interpolation theorems in polynomial space are given. The main results effectively for CAGD are presented.

  • History

Published online: 1995-08

  • Keywords

  • AMS Subject Headings

  • Cited by